Journal article icon

Journal article

The Lie Module of the Symmetric Group

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imrn/rnp244

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Issue:
19
Pages:
3763-3785
Publication date:
2010-01-01
DOI:
EISSN:
1687-0247
ISSN:
1073-7928
URN:
uuid:ea4ba95b-fe8b-4765-a92e-351dc164a5c5
Source identifiers:
90905
Local pid:
pubs:90905

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP